# SDR SWAA073125

- Difficulty date: June 22, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 54,961 hours, 55,050 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND LEFT WING NR 5 L/E SLAT WORN AT INBOARD T/E.  REPAIRED SLAT PER SRM.
